Mathematical Modeling of the Immune-Chemotherapeutic Treatment of Breast Cancer under some Control Parameters

Yousef A., Bozkurt Yousef F., Abdeljawad T.

Advances In Difference Equations, vol.1, no.1, pp.1-25, 2020 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 1 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1186/s13662-020-03151-5
  • Journal Name: Advances In Difference Equations
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Page Numbers: pp.1-25
  • Erciyes University Affiliated: Yes